MAUDE Adverse Event Report: COLOPLAST A/S SILIC FOLEY CATH 5/15ML /5; SILICONE FOLEY CATHETER

COLOPLAST A/S SILIC FOLEY CATH 5/15ML /5; SILICONE FOLEY CATHETER
Model Number AA61181002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After receiving this complaint, we could not search for other complaint as the lot number is not available.Unfortunately we have not been given sufficient information to perform an investigation and no sample is available for our evaluation.From experience, silicone balloon bursting could come from various causes.In this cases we can not identify any specific root cause as unsufficient information has been provided to do so.The silicone balloon issue is known and followed.In parallel, a specific trend is monitored regarding the silicone balloon issue.
 
Event or Problem Description
According to the available information, the catheter balloon burst while inserted, and the catheter fell out.There was no injury or medical intervention reported.

Brand Name
SILIC FOLEY CATH 5/15ML /5
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key9467959
Report Number9610711-2019-00042
Device Sequence Number2107179
Product Code EZL
UDI-Device Identifier03600040127605
UDI-Public03600040127605
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA61181002
Device Catalogue NumberAA6118
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1